# SDR IPXA10M59074

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION - ENG VIBRATION EVM (NR 1) 1.0 (NR 2) .6 (NR 3) .8 MACH .831 FL 370 ENG NOISE & VIBRATION FELT THROUGH THE AIRFRAME.  REDUCED POWER OF NR 1 ENG TO MACH .82 EVM .9 .4 .5 MACH .81 EVM .9 .5 .8.  LT WING FILLET ASSY REPLACEMENT FOUND FILLET ATTACH POINT TO NR 1 SLAT CRACKED.  REF LP 412451.
